Alert archive / California / Red Flag Warnings in 2020

Red Flag Warning 7, NWS San Diego, CA

December 1, 20204 counties in California

NWS San Diego, CA issued this red flag warning at Dec 1, 2020, 12:11 PM PST for 4 counties in California. It took effect at Dec 2, 2020, 6:00 PM PST. It was in force for 41 hr. 9 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Dec 1, 2020, 12:11 PM PST (20:11 UTC)
In effect from
Dec 2, 2020, 6:00 PM PST
Expired
Dec 4, 2020, 11:01 AM PST
In force
41 hr
Issued by
NWS San Diego, CA

Counties Orange County, CA, Riverside County, CA, San Bernardino County, CA, San Diego County, CA

The radar

The Santa Ana Mts radar (KSOX), 88 km from the middle of the area, began a volume at 20:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Dec 2, 10:00 PM PSTWILDFIRE3 Nnw Jamul, CAWILLOW FIRE BEGAN NEAR 10 PM AND MAY HAVE STARTED WITH A STRUCTURE. 1 HOME DESTROYED AND 6 DAMAGED. VEGETATION FIRE WAS AROUND 30 ACRES UNTIL CONTAINED OVERNIGHT. WILLOW GLEN DRIVE AND HILLSDALE ROAD IN RANCHO SAN DIEGO. WIND GUSTS TO 20 MPH LATE WEDNESDAY EVE
Dec 2, 10:00 PM PSTWILDFIRE9 Ssw Corona, CABOND WILDFIRE STARTED NEAR 10 PM IN SILVERADO CANYON. ABOUT 4000 ACRES AND SOME EVACUATIONS AROUND PORTOLA HILLS IN PLACE AS WELL AS AN ANIMAL SHELTER. SCE SITE HAD WIND GUSTS 30 MPH AT START OF WILDFIRE AND GUSTS 46 MPH PEAK OVERNIGHT IN SANTA ANA WIND.
Dec 3, 12:14 AM PSTNON-TSTM WND DMG2 E San Jacinto, CAREPORT FROM MPING: 3-INCH TREE LIMBS BROKEN; POWER POLES BROKEN.
Dec 3, 2:00 AM PSTWILDFIRE4 Nne Winchester, CACERRITOS WILDFIRE IS AT 200 ACRES AND 10 PERCENT CONTAINMENT. 23900 BLOCK OF CALIFORNIA AVENUE. WIND GUSTS 25 TO 30 MPH AT TIME OF START.
Dec 3, 4:00 AM PSTNON-TSTM WND DMG6 W Pine Valley, CABIG RIG BLOWN OVER ON ITS SIDE ON INTERSTATE 8 AT JAPATUL VALLEY ROAD.
Dec 3, 5:02 AM PSTNON-TSTM WND DMG1 Se Banning, CABRANCHES AND TREES DOWN VERY STRONG GUSTS.
Dec 3, 6:19 AM PSTNON-TSTM WND DMG5 Sse Pine Valley, CACOMMERCIAL VAN FLIPPED ONTO GUARDRAIL ON INTERSTATE 8 NEAR BUCKMAN SPRINGS ROAD DUE TO HIGH WINDS. 20 FEET OF GUARDRAIL DAMAGED.
Dec 3, 7:00 AM PSTNON-TSTM WND DMG2 Nnw Julian, CALARGE TREE FELL ONTO POWER LINES ON WYNOLA ROAD NEAR BANNER GRADE. BOTH LANES CLOSED UFN. POWER LINES WERE DE-ENERGIZED IN THE AREA.
Dec 3, 2:00 PM PSTWILDFIRE9 N Mission Viejo, CA*** 2 INJ *** 2 US FOREST SERVICE FIREFIGHTERS INJURIES AND TAKEN TO HOSPITAL. BOND WILDFIRE IS 7200 ACRES WITH NO CONTAINMENT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

San Diego, CA (KNKX), launched 12:00Z, 8.2 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, San Diego, CA at 12:00Z on 2020-12-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, San Diego, CA at 12:00Z on 2020-12-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 52 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
4126 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
52 m²/s²
0-3 km storm-relative helicity
79 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

823 
WWUS86 KSGX 012011
RFWSGX

URGENT - FIRE WEATHER MESSAGE
National Weather Service San Diego CA
1211 PM PST Tue Dec 1 2020

CAZ248-250-255>258-265-554-020415-
/O.UPG.KSGX.FW.A.0007.201203T0800Z-201206T0600Z/
/O.NEW.KSGX.FW.W.0007.201203T0200Z-201206T0600Z/
San Bernardino and Riverside County Valleys - The Inland Empire-
San Diego County Inland Valleys-San Bernardino County Mountains-
Including The Mountain Top And Front Country Ranger Districts Of
The San Bernardino National Forest-Riverside County Mountains-
Including The San Jacinto Ranger District Of The San Bernardino
National Forest-Santa Ana Mountains-
Including The Trabuco Ranger District of the Cleveland National
Forest-San Diego County Mountains-
Including The Palomar And Descanso Ranger Districts of the
Cleveland National Forest-San Gorgonio Pass Near Banning-
Orange County Inland Areas-
1211 PM PST Tue Dec 1 2020

...RED FLAG WARNING IN EFFECT FROM 6 PM WEDNESDAY TO 10 PM PST
SATURDAY FOR A COMBINATION OF STRONG NORTHEAST TO EAST WINDS AND 
EXTREMELY LOW HUMIDITY FOR THE MOUNTAINS AND INLAND VALLEYS...

The National Weather Service in San Diego has issued a Red Flag
Warning...which is in effect from 6 PM Wednesday to 10 PM PST
Saturday. The Fire Weather Watch is no longer in effect. 

* WIND...Northeast to east winds 20 to 40 mph with gusts to 60
  mph. Localized gusts up to 80 mph in the most wind prone coastal
  mountain slope and foothill locations. 

* HUMIDITY...Lowest daytime humidity of 5 to 10 percent with poor
  overnight recovery. 

* TIMING...Wind will be strongest from late Wednesday night
  through Friday morning. 

* IMPACTS...Any fires that develop will likely spread rapidly.
  Damaging winds could occur, capable of downing trees and
  power lines.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$
Gregoria
6 follow-up statements
847 
WWUS86 KSGX 020516
RFWSGX

URGENT - FIRE WEATHER MESSAGE
National Weather Service San Diego CA
916 PM PST Tue Dec 1 2020

CAZ248-250-255>258-265-554-021330-
/O.CON.KSGX.FW.W.0007.201203T0200Z-201206T0600Z/
San Bernardino and Riverside County Valleys - The Inland Empire-
San Diego County Inland Valleys-San Bernardino County Mountains-
Including The Mountain Top And Front Country Ranger Districts Of
The San Bernardino National Forest-Riverside County Mountains-
Including The San Jacinto Ranger District Of The San Bernardino
National Forest-Santa Ana Mountains-
Including The Trabuco Ranger District of the Cleveland National
Forest-San Diego County Mountains-
Including The Palomar And Descanso Ranger Districts of the
Cleveland National Forest-San Gorgonio Pass Near Banning-
Orange County Inland Areas-
916 PM PST Tue Dec 1 2020

...RED FLAG WARNING REMAINS IN EFFECT FROM 6 PM WEDNESDAY TO 10 
PM PST SATURDAY FOR A COMBINATION OF STRONG NORTHEAST TO EAST 
WINDS AND EXTREMELY LOW HUMIDITY FOR THE MOUNTAINS AND INLAND 
VALLEYS...

* WIND...Northeast to east winds 20 to 40 mph with gusts to 60 
  mph. Localized gusts up to 80 mph in the most wind prone 
  coastal mountain slope and foothill locations. 

* HUMIDITY...Lowest daytime humidity of 5 to 10 percent with 
  poor overnight recovery. 

* TIMING...Wind will be strongest from late Wednesday night 
  through Friday morning.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Damaging winds could occur, capable of downing trees and 
  power lines.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$
085 
WWUS86 KSGX 021050
RFWSGX

URGENT - FIRE WEATHER MESSAGE
National Weather Service San Diego CA
250 AM PST Wed Dec 2 2020

CAZ248-250-255>258-265-554-022200-
/O.CON.KSGX.FW.W.0007.201203T0200Z-201206T0600Z/
San Bernardino and Riverside County Valleys - The Inland Empire-
San Diego County Inland Valleys-San Bernardino County Mountains-
Including The Mountain Top And Front Country Ranger Districts Of
The San Bernardino National Forest-Riverside County Mountains-
Including The San Jacinto Ranger District Of The San Bernardino
National Forest-Santa Ana Mountains-
Including The Trabuco Ranger District of the Cleveland National
Forest-San Diego County Mountains-
Including The Palomar And Descanso Ranger Districts of the
Cleveland National Forest-San Gorgonio Pass Near Banning-
Orange County Inland Areas-
250 AM PST Wed Dec 2 2020

...RED FLAG WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO
10 PM PST SATURDAY FOR STRONG GUSTY WINDS AND LOW HUMIDITY FOR THE 
MOUNTAINS...VALLEYS...INLAND ORANGE COUNTY...AND THE SAN GORGONIO
PASS...

* WIND...Northeast to east winds 20 to 30 mph with gusts to 55
  mph. Isolated gusts to 65 mph. The strongest winds will be
  through Thursday afternoon. 

* HUMIDITY...Lowest daytime humidity of 8 to 12 percent with poor
  overnight recovery.

* TIMING...Winds will be strongest from late tonight through 
  Thursday afternoon.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Damaging winds could occur, capable of downing trees and 
  power lines.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

17
355 
WWUS86 KSGX 031017
RFWSGX

URGENT - FIRE WEATHER MESSAGE
National Weather Service San Diego CA
217 AM PST Thu Dec 3 2020

CAZ248-250-255>258-265-554-032245-
/O.CON.KSGX.FW.W.0007.000000T0000Z-201206T0600Z/
San Bernardino and Riverside County Valleys - The Inland Empire-
San Diego County Inland Valleys-San Bernardino County Mountains-
Including The Mountain Top And Front Country Ranger Districts Of
The San Bernardino National Forest-Riverside County Mountains-
Including The San Jacinto Ranger District Of The San Bernardino
National Forest-Santa Ana Mountains-
Including The Trabuco Ranger District of the Cleveland National
Forest-San Diego County Mountains-
Including The Palomar And Descanso Ranger Districts of the
Cleveland National Forest-San Gorgonio Pass Near Banning-
Orange County Inland Areas-
217 AM PST Thu Dec 3 2020

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM PST SATURDAY
FOR STRONG GUSTY WINDS AND LOW HUMIDITY FOR MOUNTAINS...VALLEYS...INLAND
ORANGE COUNTY...AND THE SAN GORGONIO PASS...

* WIND...Northeast to east winds 25 to 35 mph with gusts to 55
  mph. Isolated gusts to 80 mph. The strongest winds will be 
  through this morning. 

* HUMIDITY...Lowest daytime humidity of 6 to 10 percent with poor
  overnight recovery. 

* TIMING...Winds will be strongest through this morning. Winds for
  tonight through Saturday evening will not be as strong nor 
  widespread.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Damaging winds could occur, capable of downing trees and 
  power lines.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

17
554 
WWUS86 KSGX 040557
RFWSGX

URGENT - FIRE WEATHER MESSAGE
National Weather Service San Diego CA
957 PM PST Thu Dec 3 2020

CAZ248-250-255>258-265-554-041400-
/O.CON.KSGX.FW.W.0007.000000T0000Z-201206T0600Z/
San Bernardino and Riverside County Valleys - The Inland Empire-
San Diego County Inland Valleys-San Bernardino County Mountains-
Including The Mountain Top And Front Country Ranger Districts Of
The San Bernardino National Forest-Riverside County Mountains-
Including The San Jacinto Ranger District Of The San Bernardino
National Forest-Santa Ana Mountains-
Including The Trabuco Ranger District of the Cleveland National
Forest-San Diego County Mountains-
Including The Palomar And Descanso Ranger Districts of the
Cleveland National Forest-San Gorgonio Pass Near Banning-
Orange County Inland Areas-
957 PM PST Thu Dec 3 2020

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM PST SATURDAY
FOR STRONG GUSTY WINDS AND LOW HUMIDITY FOR MOUNTAINS...VALLEYS...
INLAND ORANGE COUNTY...AND THE SAN GORGONIO PASS...

* WIND...Northeast to east winds 15 to 25 mph with gusts to 40
  mph. Isolated gusts to 60 mph. The strongest winds will be late
  tonight and Friday morning. 

* HUMIDITY...Lowest daytime humidity of 5 to 10 percent with 
  poor overnight recovery. 

* TIMING...Winds will be strongest through tonight and Friday
  morning. Winds for Friday through Saturday evening will not be
  nearly as strong nor widespread. 

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Damaging winds could occur, capable of downing trees and 
  power lines.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

jmb
539 
WWUS86 KSGX 041133
RFWSGX

URGENT - FIRE WEATHER MESSAGE
National Weather Service San Diego CA
333 AM PST Fri Dec 4 2020

CAZ248-250-255>258-265-554-041945-
/O.CON.KSGX.FW.W.0007.000000T0000Z-201206T0600Z/
San Bernardino and Riverside County Valleys - The Inland Empire-
San Diego County Inland Valleys-San Bernardino County Mountains-
Including The Mountain Top And Front Country Ranger Districts Of
The San Bernardino National Forest-Riverside County Mountains-
Including The San Jacinto Ranger District Of The San Bernardino
National Forest-Santa Ana Mountains-
Including The Trabuco Ranger District of the Cleveland National
Forest-San Diego County Mountains-
Including The Palomar And Descanso Ranger Districts of the
Cleveland National Forest-San Gorgonio Pass Near Banning-
Orange County Inland Areas-
333 AM PST Fri Dec 4 2020

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM PST SATURDAY
FOR STRONG GUSTY WINDS AND LOW HUMIDITY FOR MOUNTAINS...VALLEYS...
INLAND ORANGE COUNTY...AND THE SAN GORGONIO PASS....

* WIND...Northeast to east winds 15 to 25 mph with gusts to 40
  mph. Isolated gusts to 50 mph. The strongest winds will be
  through this morning. 

* HUMIDITY...Lowest daytime humidity of 5 to 10 percent with 
  poor overnight recovery.

* TIMING...Winds will be strongest through this morning. Winds
  this afternoon through Saturday evening will not be nearly as 
  strong nor widespread.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Damaging winds could occur, capable of downing trees and 
  power lines.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

Connolly
221 
WWUS86 KSGX 041901
RFWSGX

URGENT - FIRE WEATHER MESSAGE
National Weather Service San Diego CA
1101 AM PST Fri Dec 4 2020

CAZ248-250-255>258-265-554-042015-
/O.CAN.KSGX.FW.W.0007.000000T0000Z-201206T0600Z/
San Bernardino and Riverside County Valleys - The Inland Empire-
San Diego County Inland Valleys-San Bernardino County Mountains-
Including The Mountain Top And Front Country Ranger Districts Of
The San Bernardino National Forest-Riverside County Mountains-
Including The San Jacinto Ranger District Of The San Bernardino
National Forest-Santa Ana Mountains-
Including The Trabuco Ranger District of the Cleveland National
Forest-San Diego County Mountains-
Including The Palomar And Descanso Ranger Districts of the
Cleveland National Forest-San Gorgonio Pass Near Banning-
Orange County Inland Areas-
1101 AM PST Fri Dec 4 2020

...RED FLAG WARNING IS CANCELLED...

The National Weather Service in San Diego has cancelled the Red
Flag Warning. 

Winds have decreased and are more isolated in coverage this
morning. While relative humidity will be extremely low this
afternoon, there will be not be strong wind to accompany it. Winds
tonight and Saturday are not expected to pose a warning hazard.

A new weather system will bring more offshore winds to the region
Monday and Tuesday, which will elevate the fire weather hazard
again.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Diego, CA wrote its last area forecast discussion before this red flag warning went out at Dec 1, 9:47 AM PST, 2 hours 24 minutes earlier.

Area forecast discussion, Dec 1, 9:47 AM PST, 2 hours 24 minutes before
Area Forecast Discussion
National Weather Service San Diego CA
947 AM PST Tue Dec 1 2020

.SYNOPSIS...
Dry offshore flow will prevail into early next week. Periods of
locally gusty northeast to east winds near and along the coastal
slopes of the mountains will continue into Wednesday, then become
stronger and more widespread Wednesday evening through Thursday
with moderate to locally strong Santa Ana winds possible. Weak to
moderate strength winds will continue Friday through Saturday
with weaker winds for Sunday and Monday. High temperatures will
cool Wednesday and Thursday, then warm Friday through Monday.

&&

.DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE...
SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO
COUNTIES...

...Update...

A similar morning today with localized winds gusts to about 30 mph
below some of the passes, especially the Cajon Pass and west side
of the San Gorgonio Pass. Relative humidity continues low
especially where the northeast winds are blowing. Another warm day
is expected west of the mountains and lower deserts.

Localized gusty winds will continue below passes through
Wednesday, before Santa Ana winds rev up Wednesday evening and
become more widespread. This upcoming Santa Ana Wind event will be
of long duration, lasting through Saturday and this offshore flow
actually looks to continue through early next week with very dry
conditions.

...Previous Discussion (Issued at 346 AM PST Tue Dec 1 2020)...

.SHORT TERM (Today through Thursday)...
High pressure aloft will begin to weaken on Wednesday as a trough
of low pressure moves southward through the Great Basin on
Wednesday and into the southwest states Wednesday night. High
temperatures for today will be similar to Monday. This will be
followed by cooling for Wednesday and Thursday.

Weak offshore flow today will strengthen slightly on Wednesday.
Offshore flow will strengthen more for Wednesday night into
Thursday. ECMWF ensemble members support weak to moderate strength
winds for those locations favored for northeast flow and moderate
to locally strong winds for those locations favored for easterly
flow - Inland Empire below the Sam Gorgonio Pass and the mountains
and inland valleys in Riverside and San Diego Counties.

For late Wednesday night into Thursday, all of the ECMWF ensemble
members support at least moderate strength Santa Ana winds for
Campo with about a third to half of the members supporting
stronger winds.

&&

.LONG TERM (Friday through Tuesday)...
A trough of low pressure will extend from the southern plains to
across northern Mexico with surface high pressure over the Great
Basin. This will maintain weak to locally moderate strength offshore
flow for Friday and Saturday. Most ECMWF support for offshore
winds for locations favored for northeast flow drops off after
Thursday. For locations favored for easterly flow, ECMWF ensemble
members support generally moderate strength winds on Friday and
weak to locally moderate strength winds on Saturday with weak
offshore flow continuing into early next week. High temperatures
will begin warming on Friday. The warming will continue through
the weekend with high temperatures for Sunday and Monday similar
to slightly cooler than those of today.

&&

.AVIATION...
011745Z...Clear with unrestricted vis today and
tonight. Locally gusty northeast winds of 15-25 kt will continue
today through tonight in parts of the passes and foothills.

&&

.MARINE...
Breezy east/northeast winds with gusts near 20 kt possible Thursday
and Friday near the coast. Otherwise, no hazardous marine conditions
are expected through Saturday.

&&

.FIRE WEATHER...
Inland areas will remain dry into next week with lowest humidity
falling to around 10 percent each day. Weak offshore flow today
will begin to strengthen Wednesday afternoon. Offshore flow will
be stronger for late Wednesday night into Thursday with moderate
to locally strong winds with the stronger winds for those areas
favored for east flow - Inland Empire below the Sam Gorgonio Pass
and the mountains and inland valleys in Riverside and San Diego
Counties.

Elevated to locally critical fire weather conditions will continue
along and near the coastal slopes of the mountains into Wednesday
with lowest daytime humidity around 10 percent and locally gusty
northeast to east winds along and near the coastal slopes of the
mountains and below passes and canyons with the stronger gusts
mostly 35 mph or less into Wednesday morning. Winds may locally
gust to 40 mph Wednesday afternoon.

Offshore flow will strengthen for Wednesday night into Thursday.
For mountains and valleys in southwestern San Bernardino County
and inland Orange County, guidance generally supports moderate
strength winds with support for moderate to strong Santa Ana winds
for mountains and inland valleys in Riverside and San Diego
Counties. The moderate to strong winds combined with low humidity
will bring more widespread critical fire weather conditions for
the mountains, valleys, inland Orange County, and the San Gorgonio
Pass for late Wednesday night and Thursday.

The flow becomes more easterly for Friday and Saturday with weak
to moderate strength winds continuing for Riverside and San Diego
Counties and weaker winds for Orange and southwestern San
Bernardino Counties. Weaker winds may continue into Sunday and
Monday.

&&

.SKYWARN...
Skywarn activation is not requested. However weather spotters are
encouraged to report significant weather conditions.

&&

.SGX WATCHES/WARNINGS/ADVISORIES...
CA...Fire Weather Watch from late Wednesday night through Saturday
     evening for Orange County Inland Areas-Riverside County
     Mountains-Including The San Jacinto Ranger District Of The
     San Bernardino National Forest-San Bernardino County
     Mountains-Including The Mountain Top And Front Country
     Ranger Districts Of The San Bernardino National Forest-San
     Bernardino and Riverside County Valleys  -The Inland Empire-
     San Diego County Inland Valleys-San Diego County Mountains-
     Including The Palomar And Descanso Ranger Districts of the
     Cleveland National Forest-San Gorgonio Pass Near Banning-
     Santa Ana Mountains-Including The Trabuco Ranger District
     of the Cleveland National Forest.

PZ...NONE.
&&

PUBLIC...Gregoria (Update)/17 (Prev Discussion)
AVIATION/MARINE...APR

The office that day

Everything else NWS San Diego, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 1, 12:12 PM PSTHigh Wind WatchSGXOrange, Riverside, San Bernardino, San Diego15 hr

Nearby

Red Flag Warnings in California, 2020Every red flag warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.